Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Pediatrics
Volume 2014, Article ID 635740, 5 pages
http://dx.doi.org/10.1155/2014/635740
Case Report

Asparaginase-Induced Hypertriglyceridemia Presenting as Pseudohyponatremia during Leukemia Treatment

1Department of Pediatrics, Duke University Medical Center, Box 102382, Durham, NC 27710, USA
2Department of Pediatrics, Phoenix Children’s Hospital, 1919 E. Thomas Road, Phoenix, AZ 85016, USA
3Department of Pharmacology and Cancer Biology, Duke University Medical Center, Box 102382, Durham, NC 27710, USA

Received 24 July 2014; Accepted 27 September 2014; Published 27 October 2014

Academic Editor: Maria Moschovi

Copyright © 2014 Ashley Hinson et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ashley Hinson, Dorothee Newbern, and Corinne M. Linardic, “Asparaginase-Induced Hypertriglyceridemia Presenting as Pseudohyponatremia during Leukemia Treatment,” Case Reports in Pediatrics, vol. 2014, Article ID 635740, 5 pages, 2014. https://doi.org/10.1155/2014/635740.